# SDR SWAA2024092030914

- Difficulty date: August 26, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 42,177 hours, 24,717 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISH REPAIR OF L/H VAPOR BARRIER AS REQUIRED<[01] REPAIRED BOTH SIDE OF L/H VAPOR BARRIER PER B737 SRM 51-70-04-2R-10 PARAGRAPH 4.F; B737 SRM 51-70-04-2R-0 PARAGRAPH 4.N.2. MATERIALS USED RESIN EY3804 P/O#2080789; CLOTH P/O#1690463. TOOLS USED TEMP CONTROLLER ID:172858 CALIBRATION DUE 05-13-25;PERFORMED UT INSP OF REPAIRED AREA USING CONTACT THROUGH TRANSMISS ULTRASONIC; REF B737 NDT PART 1 51-01-01 & PART 4 51-00-02. NO DAMAGE FOUND. TOOL USED: EPOCH 650; BC 168106; CALIB DUE 12-11-24.;[02] VERIFIED REPAIR OF BOTH SIDES OF L/H VAPOR BARRIER
